Items where Subject is "Q Science > QA Mathematics"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | B | D | F | K | L | O | S
Number of items at this level: 60.

A

Abolarinwa, Abimbola BASIC STRUCTURAL EQUATIONS FOR ALMOST RICCI-HARMONIC SOLITONS AND APPLICATIONS. arXiv.

Abolarinwa, Abimbola (2019) Elliptic gradient estimates and Liouville theorems for a weighted nonlinear parabolic equation. Journal of Mathematical Analysis and Applications, 473. pp. 297-312. ISSN 0022-247X

Abolarinwa, Abimbola (2018) GRADIENT ESTIMATES FOR A NONLINEAR ELLIPTIC EQUATIONON COMPLETE NONCOMPACT RIEMANNIAN MANIFOLD. Journal of Mathematical Inequalities, 12 (2). pp. 391-402.

Abolarinwa, Abimbola and Adebimpe, O. and Mao, Jing (2019) VARIATION OF THE FIRST EIGENVALUE OF p-LAPLACIAN ON EVOLVING GEOMETRY AND APPLICATIONS. J. Nonlinear Funct. Anal.

Abolarinwa, Abimbola and Oladejo, N. K. and Salawu, S. O. and Onate, C.A (2019) Logarithmic-Sobolev and multilinear Hölder’sine qualities via heat flow monotonicity formulas. Applied Mathematics and Computation, 364. ISSN 0096-3003

Adebimpe, O. (2014) Stability Analysis of a SEIV Epidemic Model with Saturated Incidence Rate. Journal of Advances in Mathematics and Computer Science, 4 (23). pp. 3358-3368.

Adebimpe, O. and Bashiru, K.A. and OjurongbE, T.A (2015) Stability Analysis of an SIR Epidemic Model with Non-Linear Incidence Rate and Treatment. Open Journal of Modelling and Simulation, 3. pp. 104-110.

Adebimpe, O. and Erinle-Ibrahim, L.M. and Adebisi, A.F. (2016) Stability Analysis of SIQS Epidemic Model with Saturated Incidence Rate. Applied Mathematics, 7. ISSN 1082-1086

Adebimpe, O. and Waheed, A.A. and Gbadamosi, Babatunde (2013) Modeling and Analysis of an SEIRS Epidemic Model with Saturated Incidence. Int. Journal of Engineering Research and Application, 3 (5). pp. 1111-1116. ISSN 2248-9622

Adetunde, I. A. and Koduah, M. and Amporful, J. K. and Dwummoh – Sarpong, A. and Nyarko, P. K. and Ennin,, C. C. and Appiah,, S. T. and Oladejo, N. K. (2009) Epidemiology of Chlamydia Bacteria Infections - A Review. [Journal of American Science, 5 (4). pp. 55-64. ISSN ISSN: 1545-1003

Adetunde, I. A. and Oladejo, N. K. and Apio, D. (2009) Application Of Generalized Inverse Of A Matirx To Models Not Of Full Rank. [Researcher. pp. 41-53. ISSN ISSN: 1553-9865

Adetunde, I. A. and Oladejo, N. K. and Apio, D. (2009) Application Of Generalized Inverse Of A Matirx To Models Not Of Full Rank. [Researcher, 1 (2). pp. 41-53. ISSN ISSN: 1553-9865

Adetunde, I. A. and Oladejo, N. K. and Asare, B. (2010) Analysis of the Performance of Second-Cycles Students in Core-Mathematics in Kassena-Nankana and Asuogyaman Districts of Ghana. European Journal of Social Sciences, 13 (1). pp. 7-12.

Adetunde,, I. A. and Oladejo, N. K. (2013) Note on the Investigation of Nonlinear Optimal Stochastic Control Theory: Its Applications. International Journal of Modern Management Sciences, 2 (2). pp. 94-111. ISSN 2168-5479

Adetunde, I. A, I. A. and Oladejo, N. K. and Apio, D. (2010) On the Generalisized Inverse of a Matrix. American Journal of Scientific Research, 7. pp. 77-89. ISSN 1450-223X

Ahassan, E. A. and Ahassan, E. Core Mathematics Made Simple For Senior High Schools in West Africa Part 2. In: Core Mathematics Made Simple For Senior High Schools in West Africa Part 2. Lambert Academic Publishing.

Akinnuli, B.O. and Agboola, O.O. and Ikubanni, P.P. (2015) PARAMETERS DETERMINATION USING COMPUTER AIDED DESIGN FOR BEVEL GEARS (CAD). British Journal of Mathematics and Computer Science, 9 (6). pp. 537-558. ISSN 2231-0851

Akinnuli, B.O. and Agboola, O.O. and Ikubanni, P.P. (2015) Parameters Determination for the Bevel Gears Using Computer Aided Design (Bevel CAD). British Journal of Mathematics and Computer Science, 9 (6). pp. 537-558. ISSN 2231-0851

Alhassan, Elijah A. and Alhassan, Elijah A. and Oladejo, N. K. Core Mathematics made Simple For Senior High Schools in West Africa Part 1. In: Core Mathematics made Simple For Senior High Schools in West Africa Part 1. Lambert Academic Publishing.

B

Baiyeri, J. F. and Esan, O. A. and Ogunbayo, T. O. and Enobabor, O. E. and Salawu, S. O. (2017) Analysis of Unsteady Hydromagnetic Natural Convective Dissipative Flow through an Inclined Plate. Asian Journal of Physical and Chemical Sciences, 2 (4). pp. 1-12.

D

Dada, M.S. and Salawu, S. O. (2017) Analysis of Heat and Mass Transfer of an Inclined Magnetic Field Pressure-driven Flow Past a Permeable Plate. Applications and Applied Mathematics:, 12 (1). pp. 189-200. ISSN 1932-9466

Danikuu, D. and Oladejo, N. K. and Adetunde, I.A (2012) Comparative Study of Mortality Rate before and after Introduction of NHIS: A Case Study of Navrongo. International Journal of Modern Social Sciences, 2012, 1(1): 56-85, 1 (1). pp. 56-85. ISSN 2169-9917

F

Fenuga, O. J. and Abiala, I. O. and Salawu, S. O. (2018) Analysis of Thermal Boundary Layer Flow over a Vertical Plate with Electrical Conductivity and Convective Surface Boundary Conditions. Physical Science International Journal, 17 (2). pp. 1-9. ISSN 2348 - 0130

K

Kareem, R.A. and Salawu, S. O. (2017) Variable Viscosity and Thermal Conductivity Effect of Soret and Dufour on Inclined Magnetic Field in Non-Darcy Permeable Medium with Dissipation. British Journal of Mathematics & Computer Science, 2 (3). pp. 1-12. ISSN 231-0851

Kareem, R.A. and Salawu, S. O. and Gbadeyan, Jacob Abiodun (2018) Numerical Analysis of Non-Uniform Heat Source/Sink in a Radiative Micropolar Variable Electric Conductivity Fluid with Dissipation Joule Heating. American Journal of Applied Mathematics, 6 (2). pp. 31-41. ISSN 2330-0043 (Print); ISSN: 2330-006X (Online)

Kareem, R.A. and Salawu, S. O. and Yan, Yubin (2020) Analysis of Transient Rivlin-Ericksen Fluid and Irreversibility of Exothermic Reactive Hydromagnetic Variable Viscosity. J. Appl. Comput. Mech., 6 (1). pp. 26-36. ISSN 2383-4536

L

Lukman, A. F. and Ayinde, K. (2018) Detecting Influential observations in Two-Parameter Liu-Ridge Estimator. Journal of Data Science, 16 (2). pp. 2017-218.

Lukman, A. F. and Haadi, A. and Ayinde, K. and Onate, C.A and Gbadamosi, Babatunde and Oladejo, N. K. (2018) Some Improved Generalized Ridge Estimators and their comparison. WSEAS TRANSACTIONS on MATHEMATICS, 17. pp. 369-376. ISSN 2224-2880

Lukman, A. F. and Olatunji, A. (2018) NEWLY PROPOSED ESTIMATOR FOR RIDGE PARAMETER: AN APPLICATION TO THE NIGERIAN ECONOMY. Pakistan Journal of Statistics, 34 (2). pp. 91-98.

O

OKORO1, J. O. and OGHENEKEVWE, A. and Oladejo, N. K. (2018) THE GAME THEORY AND SIMULATION WITH FINITE MIXED STRATEGY OF TWO-PLAYERS ZERO SUM GAME , AND. Asian Journal of Mathematics and Computer Research, 24 (4). pp. 218-233. ISSN 2395-4213

Ogunlaran, O. M. and Adetunde, I. A. and Oladejo, N. K. (2010) Romberg-Type Integration Methods. American Journal of Scientific Research Issue 10 (2010), pp. 5-14, 10. pp. 5-14. ISSN 1450-223X

Ogunlaran, O. M. and Oladejo, N. K. Approximate Solution Method for Third-Order Multi-Point Boundary Value Problems. International Journal of Mathematical Sciences, 34 (2). pp. 1571-1580. ISSN 2051-5995

Ogunlaran, O. M. and Oladejo, N. K. (2014) Spline Solution Methods For a Class of Singular Boundary Value Problems. Far East Journal of Applied Mathematics, 86 (3). pp. 233-244.

Ojo, M.M. and Gbadamosi, Babatunde and Adebimpe, O. and Ogundokun, Roseline Oluwaseun (2018) Sensitivity Analysis of Dengue Model with Saturated Incidence Rate. Biomath Communications Supplement, 5. ISSN ISSN Online: 2333-9721 ISSN Print: 2333-9705

Oke, Segun Isaac and Salawu, S. O. and Matadi, Maba B and Animasaun, Isaac L. (2018) Radiative Microwave Heating of Hyperthermia Therapy on Breast Cancer in a Porous Medium.

Oladejo, N. K. (2019) Application of Optimization Principle in Landmark University Project Selection under Multi-Period Capital Rationing Using Linear and Integer Programming. Open Journal of Optimization, 8 (3). pp. 73-82. ISSN ISSN Online: 2325-7091 ISSN Print: 2325-7105

Oladejo, N. K. (2016) Existence and Uniqueness Solution of an Optimal Control Problem Via Stochastic Differential Equation. International Journal of Emerging Technology and Advanced Engineering, 6 (7). ISSN 2250-2459

Oladejo, N. K. (2015) Least-Square Solution of Linear-Quadratic Inverse Eigenvalue Problem (LQIEP) in Hamiltonian Symmetric Matrices. International Journal of Emerging Technology and Advanced Engineering Website: www.ijetae.com, 5 (7). ISSN 2250-2459, ISO 9001

Oladejo, N. K. (0206) Numerical Evaluation of Nonlinear Hamiltonian Symmetric Matrix of Rank 1 of an Inverse Eigenvalue Problem Via Newton-Raphson Method. International Journal of Emerging Technology and Advanced Engineering, 6 (11). pp. 155-160. ISSN 2250-2459

Oladejo, N. K. and Adetunde, A. (2009) Assessing Computer Knowledge in Senior High School: A Case Study of the Upper East Region in Ghana. Journal of Mathematics and Statistics, 5 (4). pp. 287-297. ISSN 1549-3644

Oladejo, N. K. and Adetunde, A. I. (2009) A Numerical Test on the Riemann Hypothesis with Applications. Journal of Mathematics and Statistics, 5 (1). pp. 47-53. ISSN 1549-3644

Oladejo, N. K. and Amponsah, S. K and Oduro, F.T. (2015) Exact Solution of a Linear-Quadratic Inverse Eigenvalue Problem on a Certain Hamiltonian Symmetric Matrices 1, 2,. International Journal of Emerging Technology and Advanced Engineering, 5 (10). pp. 293-297. ISSN 2250-2459

Oladejo, N. K. and Amponsah, S. K. and Oduro, F. T. (2015) Linear-Quadratic Optimal Control Problem (LQOCP) And The Definiteness of an Inverse Eigenvalue Problem (IEP) on A Certain Hermiltian Matrices. International Journal of Emerging Technology and Advanced Engineering Website, 5 (5). ISSN 2250-2459, ISO 9001

Oladejo, N. K. and Anang, C. R (2016) Derivation of an Explicit Function in Non-Singular Hamilton Symmetric Matrices of Rank 1 Via Linear Quadratics Inverse Eigenvalue Problem , 2. International Journal of Emerging Technology and Advanced Engineering, 6 (7). p. 258. ISSN 2250-2459

Oladejo, N. K. and Awuley, B D. (2016) Application of Linear Programming in optimization of parking slot: A case study of Tamale-Bolgatanga lorry station in Ghana. International Journal of Emerging Technology and Advanced Engineering, 6 (11). pp. 147-154. ISSN 2250-2459

Oladejo, N. K. and Makanjuola, S. O. and Adetunde, I. A. (2009) On Simple And Bisimple Left Inverse Semi Groups. Researcher, 1 (3). pp. 14-24.

Oladejo, N. K. and Oduro, F. T. and Amponsah, S. K. (2014) AN INVERSE EIGEN VALUE PROBLEM FOR OPTIMAL LINEAR QUADRATIC CONTROL. International Journal of Mathematical Archive, 5 (4). pp. 306-314. ISSN ISSN 2229 – 5046

Oladejo, N. K. and Okoro, O. J. and Oluwayemi, M. O. and Bukari, H. I. (2018) Linear-quadratic optimal control system and its’ application in formulating and minimizing cost criterion via optimization principle. IOSR Journal of Mathematics (IOSR-JM), 14 (1). pp. 45-53. ISSN e-ISSN: 2278-5728, p-ISSN: 2319-765X

Oladejo, N. K. and Okoro1, O. J. and Oluwayemi, M. O. and Bukari, H. I. (2017) Optimal Stochastic control theory and its’ application to Landmark University Development ventures and investment model. IOSR Journal of Mathematics (IOSR-JM), 13 (5). pp. 24-31. ISSN e-ISSN: 2278-5728, p-ISSN: 2319-765X

Olajuwon, B.I. and Popoola, A.O. and Gbadamosi, Babatunde and Adebimpe, O. and Akinola, E.I. and Olapade, I.A. (2012) STABILITY ANALYSIS OF TWO -VARIABLE MODEL FOR COMBUSTION IN SEALED CONTAINER. International Journal of Pure and Applied Mathematics, 75 (4). pp. 403-411. ISSN 1311-8080

S

Salawu, S. O. and Dada, M.S. (2018) Lie Group Analysis of Soret and Dufour Effects on Radiative Inclined Magnetic Pressure-Driven Flow Past a Darcy-forchheimer Medium. Journal of the Serbian Society for Computational Mechanics, 12 (1). pp. 108-125.

Salawu, S. O. and Dada, M.S. and Fenuga, O. J. (2019) Thermal explosion and irreversibility of hydromagnetic reactive couplestress fluid with viscous dissipation and Navier slips. Theoretical & Applied Mechanics Letters, 9. pp. 246-253. ISSN 2095-0349

Salawu, S. O. and Fatunmbi, E. O. (2017) Dissipative Heat Transfer of Micropolar Hydromagnetic Variable Electric Conductivity Fluid Past Inclined Plate with Joule Heating and Non uniform Heat Generation. Asian Journal of Physical and Chemical Sciences, 2 (1). pp. 1-10.

Salawu, S. O. and Fatunmbi, E. O. (2017) Inherent Irreversibility of Hydromagnetic Third-Grade Reactive Poiseuille Flow of a Variable Viscosity in Porous Media with Convective Cooling. Journal of the Serbian Society for Computational Mechanics, 11 (1). pp. 46-58.

Salawu, S. O. and Kareem, R.A. and Shonola, S.A. (2019) RadiativethermalcriticalityandentropygenerationofhydromagneticreactivePowell Eyringfluidinsaturatedporousmediawithvariableconductivity. Energy Reports, 5. pp. 480-488. ISSN 2352-4847

Salawu, S. O. and Okedoye, A. M. (2018) Thermodynamic Second Law Analysis of Hydromagnetic Gravity-Driven Two-step Exothermic Chemical Reactive Flow with Heat Absorption Along a Channel. Iranica Journal of Energy & Environment, 9 (2). pp. 114-120. ISSN 2079-2115

Salawu, S. O. and Oki, S. I. (2018) Inherent Irreversibility of Exothermic Chemical Reactive Third-Grade Poiseuille Flow of a Variable Viscosity with Convective Cooling. J. Appl. Comput. Mech., 4 (3). pp. 167-174. ISSN 2383-4536

Salawu, S. O. and Oladejo, N. K. and Dada, M.S. (2019) Analysis of unsteady viscous dissipative poiseuille fluid flow of two-stepexothermic chemical reaction through a porous channel with convective cooling. Ain Shams Engineering Journal, 10. pp. 565-572. ISSN 2090-4479

Salifu1, O. and Oladejo, N. K. and Adetunde, I. A. (2013) Gold Production and the Ghanaian Economic Performance. International Journal of Modern Management Sciences, 2 (1). pp. 26-47. ISSN 2168-5479

Samuel, A. and Oladejo, N. K. and Adetunde, I. A. (2012) The Impact and Effect of Illegal Mining (galamsey) towards the Socio-economic Development of Mining Communities: A Case Study of Kenyasi in the Brong Ahafo Region Adjei Samuel1. International Journal of Modern Social Sciences, 1 (1). pp. 38-55. ISSN 2169-9917

This list was generated on Mon Oct 21 12:14:02 2019 WAT.